Rheumatoid arthritis

Questions and answers on "Rheumatoid arthritis"

well my boyfriend of 4 yrs has been having problems with his stomach and testicles weve been goin to the doctors and we didnt get answers until today when the doctor told us he has rheumatoid arthritis my question is does itaffect the stomach and testicles

doctor1 MD

Hi...rheumatoid arthritis (RA) is a vasculitis or a disorder which will cause inflammation of the blood vessels. It is an autoimmune disease and can affect blood vessels anywhere in the body. Stomach pain is common in this disorder. But testis getting affected is rare. Though RA is primarily a...

Read Full Thread   Ask a Doctor Now

fall occurred Wednesday (fell backward onto hard surface, road), bruising appearing on mid to lower back today (sunday) - extremely painful. general health not great - suffer from rheumatoid arthritis (30yrs). went to hospital on day of fall, no broken bones, no additional medication prescribed (already taking dicolfenac 150mg) Q. is delayed bruising cause for concern? what at home treatment? age 76, 7st weight, 5' 4"

doctor1 MD

Greetings.

First of all it's unfortunate that you fell down & suffering from such a condition at this old age.

I'm happy that i am able to help you to overcome your problem & hope to restore your routine life.

->As of your problem is concerned follow instructions as below:

* A cold compress such...

Read Full Thread   Ask a Doctor Now

sir i am really suffering from rheumatoid arthritis for the last one year.....and i have been taken tablets like microcid ,omnacortil10 mg,some times medrol 8mg.......bt still now i am not feeling well ........what should i do plz help me doctor....with ur precious advice?

doctor1 MD

Hi
Thanks for posting your query
Rheumatoid arthritis is a disease that is autoimmune in nature. It affects mainly synovial joints like the joints of hands, feet, although any joint can be affected by it. Just like various chronic diseases like diabetes, hypertension and ischemic heart disease...

Read Full Thread   Ask a Doctor Now

i have upper and lower dentures held in place by wires attached to adjacent teeth, those teeth are loose and painful even when i remove dentures at night .am on steroid therapy for rheumatoid arthritis. is it the steroids or the dentures causing the loosening

doctor1 MD

Thanks for your query, I have gone through your query.
The loose teeth could be because of the gum infection that results in bone loss.
There in increased risk of gum infection and bone loss because the steroid causes decrease in immune response. Consult a oral physician and get a radiograph like...

Read Full Thread   Ask a Doctor Now

My husband has been diagnosed with Rheumatoid Arthritis several years ago but he does not have swollen painful joints. He has been experiencing flu-like symptoms most afternoons and feels dizzy when he stands up too fast, difficulty in breathing sometimes - mostly in bed at night, emotional, has to concentrate on moving his legs when walking. If his joints are not swollen and painful do you think he does have RA?

doctor1 MD

Hello,
Thanks for the query to H.C. M. Forum.
As you mentioned that he feels dizziness when get from bed , this may be due to postural hypotension.
Difficulty in breathing may be also due to hypotension.
As your query is whether it is Rheumatoid arthritis or not .
Without knowing any complete...

Read Full Thread   Ask a Doctor Now

Dr, I have been suffering from Rheumatoid Arthritis since 13 yrs. Currently I am taking DEFZA 30 mg daily with HCQS 200 mg and Razo 20 mg. Copuple of years back I tried to discontinue the steriod and I had a rheumatoid lung as well. Since then till date I am under the above mentioned medicines. Is there any possiblity of stopping these medicines for good. Please advice. Thanks & regards,

doctor1 MD

Hi Shajan,
As you have rheumatoid arthritis[RA] since 13 years and have developed rheumatoid lung; you have been prescribed these drugs. Out of above drugs, only Defza is steroid. This steroid will take care of your lung problems due to RA.
So you can not stop it. It will not cause you other...

Read Full Thread   Ask a Doctor Now

I suffer from Rheumatoid Arthritis . I was put on Zempred for a couple months along with Folitrax 10 mg CaltenD and Folvite. Felt good. But after tapering out Zempred, pain in small joints returned. Now I have been prescribed WYSOLONE 10mg daily. I am supposed to tapper it out in about three months. Would this do good. Are there any side effects?

doctor1 MD

Hello
Rheumatoid arthritis is a systemic disease of unknown etiology and this tends to run a variable but chronic and progressive course.
Although steroids are among the most potent anti inflammatory drugs available ( like ZEMPRED and WYSOLONE) but still these should be used sparingly.
You should...

Read Full Thread   Ask a Doctor Now

dear concern,
which medicine like english medicine or ayurvedic medicine is prefferable to rhumetaid arthoraitise

doctor1 MD

Hello,

Welcome to XXXXXXX Thanks for the query.

Rheumatoid Arthritis is a degenerative disease of the joints.
It produces destruction of the cartilages and bones.
This leads to deformity of the joints.

Coming to your question.

Ayurvedic medicines have claimed cure for Rheumatoid arthritis.
It has...

Read Full Thread   Ask a Doctor Now

Recent questions on  Rheumatoid arthritis

doctor1 MD

Hi, I am having all the symptoms of underactive thyroid but my blood results have been returned 3 times as OK. However, visiting doctor again he examined my neck and told me I had a goiter and would take more bloods, I am feeling really ill and should also mention that I have Rheumatoid Arthritis and see a Rheumatologist twice a year. Could this result in my having an operation and after start to feel better and loose weight? Thank You

doctor1 MD

my daughter aged 32 years is suffering from Rheumatic arthritis since last 7 years. Due to excessive strides she had to replace one knee 4 months back. Now she is under treatment and is taking tab.SAAZ, INJ.FOLITRAX15 mg weekly,She has stiff joints perticulerly shoulders and neck.

doctor1 MD

My wife suffers from illness after much diagnosis identifies as Psoriasis Rheumatoid Arthritis and has been on Wysone of 10mg per tablet per day with a weekly drug of Methotrexate..( which she now tapering owing to slightly elevated liver issue).. My wife is unable to do away with wysolone which she says is a wonder drug for her because it gives her instant relief..SHE is AWARE of the long term consequences but insists that TODAY is important than ONLY tomorrow.. IS there a Solution in Homeopathy so that I can wean her away from Wysolone pl.. Anxious husband

doctor1 MD

I have a very itchy back for the past year or so and it is getting worse. It is on the right side of my back just below my shoulder. I have rheumatoid arthritis and take Remicade & methotrexate also high blood pressure and take atenolol 50 mgs and candersarten. Please help with any answers.

doctor1 MD

My Mother is 67 years old. For past few months, she has been suffering from black patches and itching in her lower right leg. She consulted an ayurvedic specialist and took up prescribed medicines. The diagnosis was impurities in blood and the...

doctor1 MD

If I have rheumatoid arthritis , what is safest medication that also helps osteoporosis? How can I reduce swelling in feet and hands? I'm taking high-dose fish oil for RA symptoms. It seems to have reduced pain but not swelling. Thank you. YYYY@YYYY

doctor1 MD

The joints in my hands have become very painful. Only my left thumb swells (I'm right handed) and does not have full movement. this has been going on for abt 3 weeks. Now the joints in my toes and feet are starting to get the same type of pain.